Free Access
Issue
ESAIM: COCV
Volume 18, Number 2, April-June 2012
Page(s) 452 - 482
DOI https://doi.org/10.1051/cocv/2011101
Published online 22 June 2011
  1. J.F. Bonnans and A. Hermant, Second-order analysis for optimal control problems with pure state constraints and mixed control-state constraints. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 26 (2009) 561–598. [CrossRef] [Google Scholar]
  2. J.F. Bonnans and N.P. Osmolovskii, Second-order analysis of optimal control problems with control and initial-final state constraints. J. Convex Anal. 17 (2010) 885–913. [MathSciNet] [Google Scholar]
  3. J.F. Bonnans and A. Shapiro, Perturbation Analysis of Optimal Control Problems. Springer, New York (2000). [Google Scholar]
  4. A.V. Dmitruk, Quadratic conditions for a Pontryagin minimum in an optimal control problem linear in control. I. Deciphering theorem. Izv. Akad. Nauk SSSR 50 (1986) 284–312. [Google Scholar]
  5. A.V. Dmitruk, Quadratic conditions for a Pontryagin minimum in an optimal control problem linear in control. II. Theorem on weakening inequality constraints. Izv. Akad. Nauk SSSR 51 (1987) 812–832. [Google Scholar]
  6. A.Ya. Dubovitski and A.A. Milyutin, Extremum problems in the presence of restrictions. Zh. Vychislit. Mat. i Mat. Fiz. 5 (1965) 395–453; English translation in U.S.S.R. Comput. Math. Math. Phys. 5 (1965) 1–80. [Google Scholar]
  7. A.J. Hoffman, On approximate solutions of systems of linear inequalities. J. Res. Nat’l Bur. Standarts 49 (1952) 263–265. [CrossRef] [Google Scholar]
  8. E.S. Levitin, A.A. Milyutin and N.P. Osmolovskii, Higher-order local minimum conditions in problems with constraints. Uspekhi Mat. Nauk 33 (1978) 85–148; English translation in Russian Math. Surveys 33 (1978) 97–168. [Google Scholar]
  9. K. Malanowski, Stability and sensitivity of solutions to nonlinear optimal control problems. Appl. Math. Optim. 32 (1994) 111–141. [CrossRef] [Google Scholar]
  10. K. Malanowski, Sensitivity analysis for parametric control problems with control–state constraints. Dissertationes Mathematicae CCCXCIV. Polska Akademia Nauk, Instytut Matematyczny, Warszawa (2001) 1–51. [Google Scholar]
  11. H. Maurer, First and second order sufficient optimality conditions in mathematical programming and optimal control. Mathematical Programming Study 14 (1981) 163–177. [CrossRef] [Google Scholar]
  12. H. Maurer and S. Pickenhain, Second order sufficient conditions for optimal control problems with mixed control-state constraints. J. Optim. Theory Appl. 86 (1995) 649–667. [CrossRef] [MathSciNet] [Google Scholar]
  13. A.A. Milyutin, Maximum Principle in the General Optimal Control Problem. Fizmatlit, Moscow (2001) [in Russian]. [Google Scholar]
  14. A.A. Milyutin and N.P. Osmolovskii, High-order conditions for a minimum on a set of sequences in the abstract problem with inequality constraints. Comput. Math. Model. 4 (1993) 393–400. [CrossRef] [MathSciNet] [Google Scholar]
  15. A.A. Milyutin and N.P. Osmolovskii, High-order conditions for a minimum on a set of sequences in the abstract problem with inequality and equality constraints. Comput. Math. Model. 4 (1993) 401–409. [CrossRef] [MathSciNet] [Google Scholar]
  16. A.A. Milyutin and N.P. Osmolovskii, High-order conditions with respect to a subsystem of constraints in the abstract minimization problem on a set of sequences. Comput. Math. Model. 4 (1993) 410–418. [CrossRef] [MathSciNet] [Google Scholar]
  17. A.A. Milyutin and N.P. Osmolovskii, Calculus of Variations and Optimal Control, Translations of Mathematical Monographs 180. American Mathematical Society, Providence (1998). [Google Scholar]
  18. N.P. Osmolovskii, On a system of linear inequalities on a convex set. Usp. Mat. Nauk. 32 (1977) 223–224 [in Russian]. [Google Scholar]
  19. N.P. Osmolovskii, Higher-Order Necessary and Sufficient Conditions in Optimal Control. Parts 1 and 2, Manuscript deposited in VINITI April 1, No. 2190-B and No. 2191-B (1986) [in Russian]. [Google Scholar]
  20. N.P. Osmolovskii, Theory of higher order conditions in optimal control. Ph.D. thesis, Moscow (1988) [in Russian]. [Google Scholar]
  21. N.P. Osmolovskii, Quadratic optimality conditions for broken extremals in the general problem of calculus of variations. J. Math. Sci. 123 (2004) 3987–4122. [CrossRef] [MathSciNet] [Google Scholar]
  22. N.P. Osmolovskii, Sufficient quadratic conditions of extremum for discontinuous controls in optimal control problems with mixed constraints. J. Math. Science 173 (2011) 1–106. [CrossRef] [MathSciNet] [Google Scholar]
  23. V. Zeidan, Extended Jacobi sufficiency criterion for optimal control. SIAM J. Control. Optim. 22 (1984) 294–301. [CrossRef] [MathSciNet] [Google Scholar]
  24. V. Zeidan, The Riccati equation for optimal control problems with mixed state-control constraints : necessity and sufficiency. SIAM J. Control Optim. 32 (1994) 1297–1321. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.